RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2078,
    author = {P. Paule},
    title = {{A Remark on a Lemma of Ingleton and Piff and the Construction of Bijections}},
    language = {english},
    journal = {Bayreuth. Math. Schr.},
    volume = {25},
    pages = {123--127},
    isbn_issn = {ISSN 0172-1062},
    year = {1987},
    refereed = {yes},
    length = {5}
    }